Equaline Ibuprofen, 200 mg, Capsules

Other Information: Each capsule contains: potassium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Retain carton for complete product information and warnings. Misc: Softgels (liquid filled capsules). Pain reliever/Fever reducer (NSAID). Easy open cap. This package for households without young children. Compare to Advil Liqui-Gels active ingredient (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Liqui-Gels). supervaluprivatebrands.com. Made in India.